# SDR SWIA201541648

- Difficulty date: November 15, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 18,587 hours, 10,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 26L AT APPROXIMATELY FS 308.00.  R & R STR 26L AT APPROXIMATELY FS 308 IAW SRM.
